# SDR DALA13017933135

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN CABIN FWD FLOOR SUPPORT FR16-FR20 +Y254 HAS CORROSION. BLENDED AREA IAW SRM 51-74-00.  CHECKED LIMITS L=2.0" W=1.5" D=0.050".  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14.  R & R FLOOR SUPPORT IAW TRM 53-21-01.
